Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 10, 2014Jefferson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 10, 2014, 10:49 PM EDT for Jefferson County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2014, 10:49 PM EDT (02:49 UTC)
Expired
Jun 10, 2014, 11:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WWUS82 KFFC 110249
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 PM EDT TUE JUN 10 2014

GAZ074-076-085-110315-
1049 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT LIGHTNING
IN WASHINGTON...JOHNSON AND JEFFERSON COUNTIES UNTIL 1115 PM EDT...

AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF WRIGHTSVILLE...MOVING NORTH 
AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WASHINGTON...JOHNSON AND JEFFERSON
COUNTIES...INCLUDING AREAS AROUND NEW HOME...DONOVAN...HARRISON...
PRINGLE...RIDDLEVILLE...BARTOW...LOUISVILLE AND DAVISBORO. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. 

&&

LAT...LON 3305 8267 3302 8236 3276 8250 3273 8276
TIME...MOT...LOC 0249Z 200DEG 30KT 3278 8263

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 7:43 PM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 10, 7:43 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT TUE JUN 10 2014

.PREV DISCUSSION...

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED 342 PM EDT TUE JUN 10 2014/
ACTIVE PERIOD CONTINUES THROUGH THE SHORT TERM. CONVECTION IN
ALABAMA THIS AFTERNOON HAS BECOME MORE ORGANIZED...AND WITH
DEEP...MOIST...SOUTHWESTERLY FLOW AND MODERATE DIURNALLY-DRIVEN
INSTABILITY...EXPECT SEVERE STORMS THIS AFTERNOON AND
EVENING...PARTICULARLY ACROSS NORTH AND NORTHWEST GEORGIA. AS OF 3
PM THIS CONVECTION WAS APPROACHING THE AL/GA STATE LINE...AND
CURRENT MOVEMENT TRENDS PUSH THIS LINE INTO THE ATLANTA METRO AREA
AROUND AT OR BEFORE 21Z/5PM. DAMAGING WINDS WILL BE THE MAIN
THREAT...AND SPC DOES HAVE THE AREA IN A 30 PERCENT RISK. AN
ISOLATED TORNADO CANNOT BE RULED OUT...IN ADDITION TO HAIL AND
FREQUENT LIGHTNING. ALTHOUGH NORTH GEORGIA IS THE MOST VULNERABLE
TO SEVERE STORM DEVELOPMENT...STRONG STORMS CAN STILL BE EXPECTED
ELSEWHERE. BRIEF HEAVY RAIN CAN BE EXPECTED...AND ESPECIALLY AS
THESE STORMS MOVE INTO THE GREATER ATLANTA AREA DURING THE RUSH
HOUR PERIOD...MOTORISTS ARE URGED TO SLOW DOWN AND USE CAUTION ON
THE ROADWAYS.

WITH PARENT LOW STILL SITUATED OVER THE MIDWEST EARLY
WEDNESDAY...STORMS ARE EXPECTED AGAIN BY THE AFTERNOON AS THIS
SYSTEM TRACKS ACROSS THE OHIO VALLEY AND DRAGS A COLD FRONT
THROUGH THE AREA. HAVE GONE AHEAD WITH LIKELY POPS WEDNESDAY WITH
NUMEROUS THUNDERSTORMS EXPECTED...RESULTING FROM DIFFLUENT FLOW
ALOFT AND GOOD UPLIFT ACROSS THE AREA. ALTHOUGH THE ACTIVITY IS
LARGELY NON-DIURNAL...DAYTIME HEATING WILL ACT TO ENHANCE
CONVECTION.

AS FOR TEMPERATURES...THE PRECIPITATION ACTIVITY AND CLOUD COVER
WILL HAVE THE AREA STRUGGLING TO GET ABOVE THE LOW 80S WEDNESDAY.
HAVE GENERALLY GONE WITH A GUIDANCE BLEND.

31

LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED 342 PM EDT TUE JUN 10 2014/
MODELS HAVE COME MORE IN LINE WITH EACH OTHER FOR THE FIRST FEW DAYS
OF THE LONG TERM. THIS GIVES A LITTLE MORE CONFIDENCE IN THE
SOLUTION AND HAVE THEREFORE INCREASED POPS ON THURSDAY AND FRIDAY.
HAVE ALSO MADE SLIGHT CHANGES TO TEMPS ON THURSDAY AND FRIDAY. NO
OTHER SIGNIFICANT CHANGES WERE MADE. SEE THE PREVIOUS LONG TERM
DISCUSSION BELOW...

17

/ISSUED 408 AM EDT TUE JUN 10 2014/
LONG TERM PERIOD BEGINS WITH AN ACTIVE PATTERN WITH UPPER LOW
STILL POSITIONED TO THE WEST AND DIFFLUENT FLOW ALOFT ALLOWING FOR
GOOD SYNOPTIC SCALE LIFT AREAWIDE. BECAUSE OF THIS...THUNDERSTORM
ACTIVITY SHOULD BE DECIDEDLY NON-DIURNAL IN NATURE AND AT LEAST
SCATTERED THUNDERSTORM CHANCES IF NOT MORE DEPENDING ON TIMING OF
INDIVIDUAL SHORTWAVES CAN BE EXPECTED EACH OVERNIGHT PERIOD
THROUGH WEEKS END. BY THE TIME WE GET TO WED NIGHT...DEEP LAYER
SHEAR WILL HAVE LARGELY ABATED ACROSS THE AREA AND GIVEN
AFOREMENTIONED LARGE SCALE LIFT...CONDITIONS MAY ACTUALLY BE TOO
GOOD FOR CONVECTION MEANING THERE WILL BE NOTHING CONDITIONALLY
UNSTABLE ABOUT THE ATMOSPHERE...WE WILL JUST BE UNSTABLE. ADD IN
THE FACT THAT FULL SUN SHOULD BE HARD TO COME BY GIVEN ABUNDANT
MOISTURE AND RESULTANT CLOUDS AND EXPECT WE WILL SEE HIGH COVERAGE
OF SHOWERS AND STORMS BUT SEVERITY MAY BE LIMITED. WILL STILL
HIGHLIGHT POTENTIAL IN HWO GIVEN SOME OF THE THERMODYNAMIC
PROFILES BUT AT THIS POINT WOULD LEAN MORE TOWARD GENERIC
THUNDERSTORMS.

UPPER LOW MOVES ACROSS THU AND WILL FAVOR A SLOWER SOLUTION THIS
TIME OF YEAR WHICH WOULD STILL YIELD LIKELY POPS FOR THE EASTERN
TIER OF THE STATE. BIG CHANGE IN THE EXTENDED IS FOR FRIDAY AND
SATURDAY AS GFS IS NOW KEEPING SECOND CUTOFF LOW WEST OF THE AREA
AS OPPOSED TO TRACKING STEADILY EASTWARD AS PREVIOUS RUNS HAS
DONE. STILL EXPECT HEALTHY COVERAGE OF STORMS BUT WILL WAIT FOR
LATEST ECMWF BEFORE DECIDING JUST HOW WET IT MIGHT BE FOR THE WEEKEND.

DEESE

&&

.AVIATION...
00Z UPDATE...
THREAT FOR THUNDER ACROSS THE ATL SITES IS MINIMAL OVERNIGHT AND
JUST EXPECTING SHRA THROUGH THE EVENING. ACROSS THE OTHER SITES
THOUGH...CHANCE FOR TS REMAINS FOR THE NEXT TWO OR THREE HOURS
WITH THE POTENTIAL FOR GUSTY WINDS. CIGS SHOULD DECREASE
OVERNIGHT. WILL ALSO SEE VSBYS DECREASE...BUT EXPECT IT TO REMAIN
VFR EXCEPT FOR AHN THAT IS FORECAST TO DIP DOWN INTO MVFR.
WESTERLY WINDS AT ATL SHOULD BECOME MORE SOUTHERLY TONIGHT.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON VSBYS. MEDIUM CONFIDENCE ON SHRA/VCSH
TIMING...CIGS AND WINDS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  84  66  82 /  80  60  60  60
ATLANTA         69  80  66  80 /  70  70  50  50
BLAIRSVILLE     64  75  61  78 /  80  70  60  60
CARTERSVILLE    68  80  65  80 /  50  70  50  50
COLUMBUS        71  84  67  86 /  70  70  40  50
GAINESVILLE     68  79  66  79 /  80  70  60  60
MACON           69  86  67  86 /  70  60  50  50
ROME            68  81  66  81 /  60  70  40  50
PEACHTREE CITY  68  82  65  81 /  70  70  40  50
VIDALIA         73  89  70  88 /  30  60  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BUTTS...CLARKE...CRAWFORD...
GWINNETT...HALL...HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...
MACON...MADISON...MARION...MONROE...MORGAN...NEWTON...OCONEE...
PIKE...ROCKDALE...SCHLEY...SPALDING...STEWART...SUMTER...
TALBOT...TAYLOR...TOWNS...UNION...UPSON...WALTON...WEBSTER...
WHITE.

&&

SHORT TERM...11
LONG TERM....41
AVIATION...11
Hazardous weather outlook, Jun 10, 10:39 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 PM EDT TUE JUN 10 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1039 PM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

WEATHER HAZARDS EXPECTED...
GUSTY WINDS...SMALL HAIL AND LIGHTNING.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. INITIALLY
THE THUNDERSTORMS WILL BE CONFINED TO EASTERN GEORGIA...GENERALLY
EAST OF A LINE FROM CORDELE TO MACON TO ATHENS. THESE STORMS ARE
EXPECTED TO BE STRONG AND AN ISOLATED SEVERE STORM CANNOT BE RULED
OUT...ALTHOUGH THE CHANCES OF A SEVERE STORM ARE DECREASING.
ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE ACROSS THE REMAINDER
OF NORTH AND CENTRAL GEORGIA GENERALLY AFTER 2AM. SOME OF THESE
STORMS MAY BE STRONG.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WEATHER HAZARDS EXPECTED...

HEAVY RAIN WITH ISOLATED STRONG STORMS POSSIBLE.

DISCUSSION...

A STRONG UPPER LEVEL STORM SYSTEM WILL TRACK THROUGH THE OHIO
VALLEY BUT HAVE ENOUGH INFLUENCE LOCALLY TO ALLOW FOR NUMEROUS
SHOWERS AND THUNDERSTORMS TO DEVELOP WEDNESDAY. ALTHOUGH THERE
MAY BE A BRIEF LULL IN ACTIVITY THURSDAY...AN ADDITIONAL UPPER
LEVEL SYSTEM WILL TRACK ACROSS THE AREA FOR THE WEEKEND WITH
ENHANCED THUNDERSTORM ACTIVITY ONCE AGAIN. FOR EARLY NEXT
WEEK...MAINLY SCATTERED SHOWERS AND THUNDERSTORMS...MORE TYPICAL
OF SUMMER ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG TO SEVERE
STORMS VIA THE WEB AT WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 10, 9:27 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT TUE JUN 10 2014

GAZ086-097-098-109>113-110200-
927 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...DODGE AND
EMANUEL COUNTIES UNTIL 1000 PM EDT...

AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS FROM WORKMORE TO MOUNT
VERNON TO JUST SOUTH OF NORMANTOWN...MOVING NORTHWEST AT 30 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...DODGE
AND EMANUEL COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE PONDEROSA...SANTA CLAUS...VIDALIA...LYONS...
TOWNS...MOUNT VERNON...HIGGSTON...AILEY...GLENWOOD...WORKMORE...
SCOTLAND...NORMANTOWN...LANDSBURG...ALAMO AND KIBBEE.

&&

LAT...LON 3183 8292 3215 8313 3240 8284 3253 8227
      3239 8221 3236 8224 3234 8223 3228 8222
      3219 8219 3208 8266
TIME...MOT...LOC 0125Z 156DEG 27KT 3227 8227 3218 8271
          3192 8294
Local storm report, Jun 10, 9:29 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     FORSYTH                 33.03N  83.94W
06/10/2014                   MONROE             GA   EMERGENCY MNGR

            25-30 TREES DOWN... TREE FELL ON A CAR

&&

EVENT NUMBER FFC1400691

JBANGHOFF
Local storm report, Jun 10, 9:37 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     CEDAR CROSSING          32.02N  82.41W
06/10/2014                   TOOMBS             GA   911 CALL CENTER

            MANY TREES DOWN ALONG HIGHWAY 56

&&

EVENT NUMBER FFC1400692

JBANGHOFF
Special weather statement, Jun 10, 9:58 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 PM EDT TUE JUN 10 2014

GAZ097-110230-
958 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LAURENS COUNTY
UNTIL 1030 PM EDT...

AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF CEDAR GROVE...MOVING
NORTHWEST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LAURENS
COUNTY THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE CEDAR GROVE...CADWELL...RENTZ AND DEXTER.

&&

LAT...LON 3239 8312 3252 8293 3225 8279 3219 8286
      3219 8290 3217 8295 3215 8298
TIME...MOT...LOC 0157Z 149DEG 28KT 3223 8288
Special weather statement, Jun 10, 10:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1022 PM EDT TUE JUN 10 2014

GAZ085-097-110245-
1022 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN LAURENS AND JOHNSON COUNTIES UNTIL 1045 PM EDT...

AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES EAST OF MINTER...MOVING NORTH AT
25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
LAURENS AND JOHNSON COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE ROCKLEDGE...MINTER...BREWTON...
SCOTT...LOVETT...SPANN...NEW HOME...DONOVAN AND WRIGHTSVILLE.

&&

LAT...LON 3251 8264 3251 8266 3250 8264 3246 8266
      3246 8269 3244 8270 3248 8287 3280 8278
      3277 8276 3279 8270 3278 8266 3281 8258
      3281 8252
TIME...MOT...LOC 0222Z 196DEG 23KT 3254 8274
Special weather statement, Jun 10, 10:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 PM EDT TUE JUN 10 2014

GAZ074-076-085-110315-
1049 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT LIGHTNING
IN WASHINGTON...JOHNSON AND JEFFERSON COUNTIES UNTIL 1115 PM EDT...

AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF WRIGHTSVILLE...MOVING NORTH
AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WASHINGTON...JOHNSON AND JEFFERSON
COUNTIES...INCLUDING AREAS AROUND NEW HOME...DONOVAN...HARRISON...
PRINGLE...RIDDLEVILLE...BARTOW...LOUISVILLE AND DAVISBORO. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS.

&&

LAT...LON 3305 8267 3302 8236 3276 8250 3273 8276
TIME...MOT...LOC 0249Z 200DEG 30KT 3278 8263

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 10, 8:23 PM EDTSpecial Weather StatementFFCPulaski37 min
Jun 10, 8:30 PM EDTSpecial Weather StatementFFCCrisp30 min
Jun 10, 8:50 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs40 min
Jun 10, 9:04 PM EDTSpecial Weather StatementFFCBleckley26 min
Jun 10, 9:27 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Treutlen, Wheeler33 min
Jun 10, 9:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 10, 10:22 PM EDTSpecial Weather StatementFFCJohnson23 min
Jun 10, 11:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Jun 11, 4:44 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jun 11, 5:26 PM EDTSpecial Weather StatementFFCToombs49 min
Jun 11, 5:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
Jun 11, 6:10 PM EDTFlash Flood WarningFFCEmanuel6 hr
Jun 11, 6:24 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler51 min
Jun 11, 7:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington40 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.